|sunlight and meds
Aug 7, 2006
when a pill bottle says avoid sunlight what happens if you were to get in the sunlight ? What are the side effects of sunlight. thanks
| Response from Dr. Young
Thanks for your post.
Some medications can make you more likely to sunburn-- this is likely what your bottle refers to. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Rectal Bleeding After Fingering Worried I Have HIV
- Rectal Bleeding After Giving Handjob Worried I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- Shingles After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.